# SDR QXEA200301573

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N546DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4017
- Aircraft time: 373 hours, 382 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Condition: Loose
- Location: Zone 800
- Part time: 373 hours, 382 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF 3500 FT, THE FUSELAGE DOOR MASTER WARNING LIGHT KEPT GOING FROM ON TO OFF.  THE DOORS PAGE INDICATED THE AFT PAX DOOR.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED AND LUBED THE SPRING PORTION OF THE PROX SENSOR.  THE SPRINGS ON EXTERNAL DOOR HANDLE MECHANISM WERE FOUND TO HAVE NO TENSION.  THE SPRINGS WERE REPLACED, OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
